MathSciNet Relay Station
MathSciNet bibliographic data
MR654237 (83e:34012) 34A20 (58F07)
Gromak, V. I.; Lukashevich, N. A. Special classes of solutions of Painlevé equations. (Russian) Differentsialʹnye Uravneniya 18 (1982), no. 3, 419–429, 548.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement